Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What are these symptoms of nausea, dizziness, headache, sore breasts and swollen areola ?

My last period was the 11th Feb. I had intercourse on the 1st, (unprotected and condom broke!) and the 2nd. I took the morning after pill - Levonelle One-Step on the 2nd, but had unprotected intercourse several hours later. However he had ejaculated when the condom broke inside me.. It was the 8th March when I bled from nowhere. I had no warning like I ALWAYS do. There was simply 3 red spots, and then I started bleeding lightly on and off for 3 days. The colour was off too, often a red/off pink colour and brown. It was often water-like too.. sorry too much info! However, when this bleeding started, I wasn t due on my period for another half a week, and I usually bleed heavily for 5-6 days. Now, when I took the pill, I felt nauseous and dizzy. But this lasted a few hours, and that was that. It stopped for a day or 2, then hit 100x worse! I was waking up in the nights on the edge of being sick. It s now been 2 weeks, and I do NOT feel myself at all. I m getting tired way too easily, sleeping excessively and often feel weak, where sometimes I literally have no energy to move. I still have nausea , dizziness and headaches too. My breasts are sore , and the areolae are swollen, and the size seems bigger. Worst of all is my abdomen . In places it s absolutely sore to touch, especially my uterus area, I can t touch it without getting sharp pains. My stomach has gotten bigger and swollen. I ve gained like 7 inches all round ://. I have no idea what to think. I did a hpt before I started bleeding, but it was negative. Then yesterday I did another 2. One came out with a horizontal line in the preg window, however the instructions said only about a vertical line? The next the control line came out realllllly faint! Instead of the dark colour it should be. I followed the instructions accurately as they said. Did everything the right time, waited the right time, and read within the 30 minutes they said. Nothing changed. Help? Thanks!
Asked On : Wed, 16 Mar 2011
Answers:  2 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
And to add, my urination has increased. I constantly feel the need to go to the bathroom, every 10-20 minutes!
Answered: Wed, 16 Mar 2011
  Anonymous's Response
I'm not due on my period for another 3 weeks either!
Answered: Wed, 16 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor